| Model Number |
M00202175826P0 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reporting to intervascular that while preparing for the aortic dissection surgery, a discolored area was discovered with melted collagen in the product.The operation was completed with another product of the same model stocked in the hospital.Complaint (b)(4).Please note that this complaint is one of a series of two complaints, the second complaint (b)(4) is also the subject of an initial emdr reporting.
Event or Problem Description
Complaint # (b)(4).
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular on 27-sept-2022 for examination.A visual inspection by a qualified quality control technician was performed, the conclusion is as follow: "no identified default; no lack of collagen identification of white and yellow stains in relation with the collagen.".(67) the conducted investigation concludes that the product was conform to the specification.